Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/32320
Title: A multiplicity result for a class of equations of p-Laplacian type with sign-changing nonlinearities
Authors: CHUNG, NGUYEN THANH
ANH, NGÔ QUỐC
Issue Date: 2009
Publisher: Cambridge University Press
Abstract: Using variational arguments we study the non-existence and multiplicity of non-negative solutions for a class equations of the form -div(a(x,∇ u)) =λ f(x,u) in Ω, where Ω is a bounded domain in RN, N ≧3, f is a sign-changing Carathéodory function onΩ× [0, +∞) and λis a positive parameter. © 2009 Glasgow Mathematical Journal Trust.
Description: Checks if the OU offers full-text(opens in a new window)|View at Publisher| CSV export | Download | Save to list | More... Glasgow Mathematical Journal Volume 51, Issue 3, September 2009, Pages 513-524
URI: https://www.cambridge.org/core/journals/glasgow-mathematical-journal/article/multiplicity-result-for-a-class-of-equations-of-plaplacian-type-with-signchanging-nonlinearities/41CE182710360D6714BBDF395A208487
http://repository.vnu.edu.vn/handle/VNU_123/32320
ISSN: 00170895
Appears in Collections:Bài báo của ĐHQGHN trong Scopus

Files in This Item:
Thumbnail

  • File : 101.pdf
  • Description : 
  • Size : 110.79 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.